Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 18, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Jul 16, 2014, 11:48 PM CDT for Randall County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2014, 11:48 PM CDT (04:48 UTC)
- Expired
- Jul 17, 2014, 3:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Randall County, TX
The radar
The Amarillo radar (KAMA), 36 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 12:10 AM CDT | FLASH FLOOD | 1 Nnw Canyon, TX | LARGE DUMPSTERS FLOATING IN WATER...FLOOD GATES BY GOLF COURSE CLOSED ON HUNSLEY HILLS...AND AN UNOCCUPIED CAR STRANDED IN WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.8 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1693 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1142 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 17.0
The text
As transmitted, in the capitals the NWS used until 2016.
526
WGUS54 KAMA 170448
FFWAMA
TXC381-170800-
/O.NEW.KAMA.FF.W.0018.140717T0448Z-140717T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1148 PM CDT WED JUL 16 2014
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
RANDALL COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 300 AM CDT
* AT 1148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM WITH VERY HEAVY RAINFALL 2 MILES SOUTHEAST OF CANYON.
DOPPLER RADAR INDICATES 1 TO 3 INCHES OF RAIN HAVE FALLEN OVER
PARTS OF THE WARNED AREA IN THE PAST HOUR WITH ADDITIONAL HEAVY
RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE
PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING
PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CANYON... UMBARGER... PALO DURO CANYON...
LAKE TANGLEWOOD... BUFFALO LAKE... TIMBERCREEK CANYON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE LOW WATER CROSSINGS AT PALO DURO CANYON ARE LIKELY TO BE FLOODED
AND EXTREMELY DANGEROUS. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY
VEHICLES AWAY. CAMPERS AND HIKERS SHOULD SEEK HIGHER GROUND.
&&
LAT...LON 3506 10216 3509 10163 3490 10162 3490 10163
3478 10163 3476 10214
$$
SCHNEIDER2 follow-up statements
840
WGUS74 KAMA 170502
FFSAMA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1202 AM CDT THU JUL 17 2014
TXC381-170800-
/O.CON.KAMA.FF.W.0018.000000T0000Z-140717T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDALL TX-
1202 AM CDT THU JUL 17 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RANDALL COUNTY UNTIL 300
AM CDT...
* AT 1202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH VERY HEAVY RAINFALL 8 MILES SOUTHEAST OF CANYON.
DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAVE ALREADY FALLEN
OVER PARTS OF THE WARNED AREA IN THE PAST HOUR WITH ADDITIONAL
HEAVY RAIN EXPECTED. FLOODING IS LIKELY TO OCCUR. WHILE
PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING
PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CANYON... UMBARGER... PALO DURO CANYON...
LAKE TANGLEWOOD... BUFFALO LAKE... TIMBERCREEK CANYON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3506 10216 3509 10163 3490 10162 3490 10163
3478 10163 3476 10214
$$
SCHNEIDER215
WGUS74 KAMA 170729
FFSAMA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
229 AM CDT THU JUL 17 2014
TXC381-170800-
/O.CON.KAMA.FF.W.0018.000000T0000Z-140717T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDALL TX-
229 AM CDT THU JUL 17 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RANDALL COUNTY UNTIL 300
AM CDT...
* AT 226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL IN THE COUNTY. DOPPLER
RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAVE ALREADY FALLEN OVER
PARTS OF THE WARNED AREA IN THE PAST TWO HOURS WITH ADDITIONAL
HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE
PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING
PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CANYON... UMBARGER... PALO DURO CANYON...
LAKE TANGLEWOOD... BUFFALO LAKE... TIMBERCREEK CANYON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF AROUND ONE INCH ARE POSSIBLE IN THE
WARNED AREA.
THE LOW WATER CROSSINGS AT PALO DURO CANYON ARE LIKELY TO BE FLOODED
AND EXTREMELY DANGEROUS. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY
VEHICLES AWAY. CAMPERS AND HIKERS SHOULD SEEK HIGHER GROUND.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3505 10216 3509 10163 3495 10162 3478 10163
3476 10214
$$
ANDRADEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 11:33 PM CDT, 15 minutes earlier.
Area forecast discussion, Jul 16, 11:33 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
1133 PM CDT WED JUL 16 2014
.AVIATION...
06Z TAF CYCLE
CONVECTION WILL CONTINUE ACROSS THE THREE TAF SITES THROUGH ABOUT 10Z
THURSDAY OR SO...THEN MVFR TO IFR CEILINGS EXPECTED AFTER 10Z
THURSDAY. THE MVFR CEILINGS ARE EXPECTED TO PERSIST AT THE AMARILLO
TAF SITE THROUGH 06Z FRIDAY WHILE VFR CONDITIONS ARE EXPECTED AT THE
DALHART AND GUYMON TAF SITES AFTER 22Z THURSDAY. NORTHEAST TO EAST
WINDS 5 TO 15 KNOTS OR LESS EXCEPT FOR STRONG AND ERRATIC WINDS NEAR
ANY THUNDERSTORMS MAINLY AT THE AMARILLO TAF SITE.
SCHNEIDER
&&
.PREV DISCUSSION... /ISSUED 702 PM CDT WED JUL 16 2014/
AVIATION...00Z TAFS
ACTIVE TAF PERIOD IS EXPECTED. THUNDERSTORMS WILL AFFECT ALL THREE
SITES THIS EVENING AND STRONG WIND GUSTS ARE VERY POSSIBLE. LOW
CLOUDS WILL FOLLOW THE THUNDERSTORMS OVER THE SECOND HALF OF THE
NIGHT AND THESE LOW CLOUDS WILL LIKELY LINGER THROUGH A GOOD PART OF
THE DAY THURSDAY.
SIMPSON
PREV DISCUSSION... /ISSUED 338 PM CDT WED JUL 16 2014/
UPDATE...
TEXT PRODUCTS UPDATED FOR WATCH VALID UNTIL 9 PM.
PREV DISCUSSION... /ISSUED 312 PM CDT WED JUL 16 2014/
SHORT TERM...
THROUGH TONIGHT: FOR OUR FORECAST THOUGHTS THROUGH 12 AM, SEE OUR
EARLIER AFTERNOON AFD. THE MCS WILL LIKELY MOVE OUT OF OUR FORECAST
AREA BY 2 AM. OUR BIGGEST UNCERTAINTY IS HOW MUCH REDEVELOPMENT WILL
OCCUR IN ITS WAKE. THESE WELL ORGANIZED CONVECTIVE COMPLEXES TEND TO
HAVE A STABILIZING EFFECT UPSTREAM. HOWEVER, WITH THE SHORTWAVE
TROUGH STILL SO FAR BACK TO OUR NORTHWEST, HEIGHT FALLS WITH THE
APPROACHING TROUGH WILL INHIBIT ANY VEERING WITH THE LOW-LEVEL JET.
FURTHERMORE, THESE FACTORS AND ISENTROPIC ASCENT ALONG THE FRONT
COULD OFFSET THE STABILIZING EFFECT OF THE MCS SO THAT SHOWERS AND
STORMS MAY CONTINUE TO REDEVELOP OVERNIGHT. IF THIS INDEED OCCURS,
NO SEVERE WEATHER IS EXPECTED, BUT HEAVY RAIN WILL EXACERBATE THE
PREVIOUS HEAVY RAINS THAT FALL WITH THE MCS THIS EVENING. LOCATIONS
WITHIN 50 MILES ON EITHER SIDE OF A LINE FROM BOISE CITY TO SHAMROCK
WILL BE MOST FAVORED FOR HEAVY RAIN.
JACKSON
LONG TERM...
THE REMNANTS OF OVERNIGHT CONVECTION WILL POSSIBLY STILL BE OVER THE
EASTERN TEXAS AND OKLAHOMA PANHANDLE THURSDAY MORNING. THE MAIN
HAZARD WILL BE HEAVY RAIN LEADING TO FLASH FLOODING. THESE STORMS
AND ASSOCIATED CLOUDINESS WILL KEEP TEMPERATURES ACROSS THE AREA IN
THE 70S WITH A FEW SPOTS ACROSS THE NORTHEASTERN TEXAS PANHANDLE
THAT MAY STAY IN THE UPPER 60S.
CHANGE WILL BE IN THE FORECAST FRIDAY AS A STRONG RIDGE BUILDS TO
DOMINATE THE WEATHER PATTERN WELL INTO NEXT WEEK. OVERALL THE
PANHANDLES SHOULD REMAIN DRY HOWEVER THERE WILL BE A COUPLE OF
WINDOWS FOR RAIN CHANCES TO SNEAK INTO THE PANHANDLES. THIS FIRST
WINDOW WILL BE SATURDAY NIGHT INTO SUNDAY ACROSS THE OKLAHOMA
PANHANDLE AND EASTERN OKLAHOMA PANHANDLE WHILE THE RIDGE AXIS SHIFTS
WESTWARD. HAVE INTRODUCED LOW POPS SUNDAY AND SUNDAY NIGHT TO
ACCOUNT FOR THIS CHANCE. THE NEXT WINDOW WILL BE TUESDAY AS A VORT
MAX ROTATES AROUND THE PERIPHERY OF THE RIDGE. THE AREA WHICH COULD
GET SOME RAIN WITH THIS WINDOW IS THE EASTERN TEXAS PANHANDLE. HAVE
LEFT POPS OUT FOR THIS TIMEFRAME AS MEDIUM RANGE MODELS DISAGREE ON
TIMING AND POTENTIAL CHANCES NEXT WEEK. HIGHS WHILE UNDER THE RIDGE
WILL BE IN THE 80S AND 90S. WITH DEW POINTS IN THE 50S AND 60S, IT
COULD FEEL A BIT MUGGY.
14
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DALLAM...DEAF
SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...HEMPHILL...
HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.
OK...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
ZONES: BEAVER...CIMARRON...TEXAS.
&&
11/99Hazardous weather outlook, Jul 16, 11:04 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1104 PM CDT WED JUL 16 2014 OKZ001>003-TXZ001>020-171100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1104 PM CDT WED JUL 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TONIGHT ACROSS THE PANHANDLES. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED THROUGH THE REMAINDER OF TONIGHT. HEAVY RAINFALL LEADING TO FLASH FLOODING IS ANTICIPATED THIS EVENING AND ESPECIALLY OVERNIGHT AS 1 TO 2 INCHES OF RAINFALL WITH LOCALLY HIGHER AMOUNTS IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS WILL POSSIBLY BE ONGOING THURSDAY MORNING WITH POTENTIALLY HEAVY RAINFALL LEADING TO FLASH FLOODING POSSIBLE. ISOLATED THUNDERSTORMS MAY DEVELOP ACROSS THE PANHANDLES SATURDAY NIGHT AND ACROSS THE EASTERN OKLAHOMA SUNDAY AND SUNDAY NIGHT...BUT STRONG TO SEVERE THUNDERSTORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGEMENT OFFICIALS AND SPOTTER GROUPS SHOULD BE PREPARED FOR ACTIVATION TONIGHT FOR FLASH FLOODING. SCHNEIDER
In the hours before
Local storm report, Jul 16, 9:18 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
918 PM CDT WED JUL 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM TSTM WND GST 2 W DUMAS 35.86N 102.00W
07/16/2014 E65 MPH MOORE TX AMATEUR RADIO
ESTIMATED 60 TO 70 MPH WINDS.
&&
EVENT NUMBER AMA1400602
14Special weather statement, Jul 16, 9:27 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 927 PM CDT WED JUL 16 2014 TXZ007-008-011>013-017-170315- CARSON TX-HUTCHINSON TX-MOORE TX-OLDHAM TX-POTTER TX-RANDALL TX- 927 PM CDT WED JUL 16 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARSON...NORTHERN RANDALL...POTTER...EXTREME SOUTHEASTERN OLDHAM...SOUTHEASTERN MOORE AND SOUTHWESTERN HUTCHINSON COUNTIES UNTIL 1015 PM CDT... AT 926 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF PRINGLE TO 7 MILES SOUTHEAST OF VALLEY DE ORO...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... AMARILLO... BORGER... BUSHLAND... LAKE MEREDITH... STINNETT... SANFORD... FRITCH... THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 119 AND 123. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 53 AND 80. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3590 10123 3511 10174 3519 10219 3594 10165 TIME...MOT...LOC 0227Z 302DEG 25KT 3587 10162 3537 10201 SIMPSON
Local storm report, Jul 16, 10:17 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1017 PM CDT WED JUL 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM HAIL 6 NNW DAWN 34.99N 102.26W
07/16/2014 E1.00 INCH DEAF SMITH TX EMERGENCY MNGR
&&
EVENT NUMBER AMA1400603
CLKLocal storm report, Jul 16, 10:31 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1031 PM CDT WED JUL 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM HAIL 10 N VEGA 35.39N 102.43W
07/16/2014 E1.75 INCH OLDHAM TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1400604
CLKLocal storm report, Jul 16, 11:09 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1109 PM CDT WED JUL 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM FLASH FLOOD 2 WSW AMARILLO 35.20N 101.85W
07/16/2014 POTTER TX EMERGENCY MNGR
3 FEET OF WATER IN THE UNDERPASS AT INTERSTATE 40 AND
WASHINGTON STREET WITH ONE CAR STALLED.
&&
EVENT NUMBER AMA1400605
KJSLocal storm report, Jul 16, 11:12 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1112 PM CDT WED JUL 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FLASH FLOOD 1 WNW AMARILLO 35.21N 101.83W
07/16/2014 POTTER TX EMERGENCY MNGR
WATER COLLECTED UNDER THE RAILROAD BRIDGES AT SOUTHEAST
3RD AVENUE AND SOUTHEAST 10TH AVENUE. CLOSED THE GATE AT
BOTH LOCATIONS.
&&
EVENT NUMBER AMA1400606
KJSThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:00 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 60 min |
| Jul 16, 7:04 PM CDT | Tornado Warning | AMA | Sherman | 26 min |
| Jul 16, 7:29 PM CDT | Tornado Warning | AMA | Dallam, Sherman | 46 min |
| Jul 16, 7:54 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Hutchinson, Moore, Sherman | 66 min |
| Jul 16, 8:09 PM CDT | Areal Flood Advisory | AMA | Dallam, Hartley, Moore, Sherman | 3 hr |
| Jul 16, 8:27 PM CDT | Tornado Warning | AMA | Hartley, Moore | 48 min |
| Jul 16, 8:34 PM CDT | Special Weather Statement | AMA | Oldham | 41 min |
| Jul 16, 8:47 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter | 73 min |
| Jul 16, 9:01 PM CDT | Tornado Warning | AMA | Oldham, Potter | 15 min |
| Jul 16, 9:27 PM CDT | Special Weather Statement | AMA | Hutchinson, Potter | 48 min |
| Jul 16, 9:33 PM CDT | Areal Flood Advisory | AMA | Carson, Gray, Hutchinson, Roberts | 3 hr |
| Jul 16, 9:43 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 92 min |
| Jul 16, 9:45 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Jul 16, 10:19 PM CDT | Flash Flood Warning | AMA | Potter, Randall | 4 hr |
| Jul 16, 10:27 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 34 min |
| Jul 16, 10:35 PM CDT | Areal Flood Advisory | AMA | Deaf Smith, Oldham | 4 hr |
| Jul 16, 10:40 PM CDT | Areal Flood Advisory | AMA | Collingsworth, Donley, Gray, Hemphill, Lipscomb, Ochiltree and 2 more | 3 hr |
| Jul 16, 10:55 PM CDT | Areal Flood Advisory | AMA | Armstrong, Carson, Donley, Gray | 3 hr |
| Jul 17, 3:16 AM CDT | Areal Flood Advisory | AMA | Randall | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.